American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Erhan Bayraktar and Mihai Sîrbu. Stochastic Perron's method and verification without smoothness using viscosity comparison: Obstacle problems and Dynkin games. Proc. Amer. Math. Soc. 142 (2014) 1399-1412.
Abstract, references, and article information
View Article: PDF

[2] Ian Pierce and David Skoug. Comparing the distribution of various suprema on two-parameter Wiener space. Proc. Amer. Math. Soc. 141 (2013) 2149-2152.
Abstract, references, and article information
View Article: PDF

[3] Roland Zweimüller. Invariant measures for general(ized) induced transformations. Proc. Amer. Math. Soc. 133 (2005) 2283-2295. MR 2138871.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] S. E. Graversen and G. Peskir. Maximal inequalities for the Ornstein-Uhlenbeck process. Proc. Amer. Math. Soc. 128 (2000) 3035-3041. MR 1664394.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Zuzana Kühn and Uwe Rösler. A generalization of Lyapunov's convexity theorem with applications in optimal stopping. Proc. Amer. Math. Soc. 126 (1998) 769-777. MR 1423312.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Victor H. de la Peña and Tze Leung Lai. Wald's equation and asymptotic bias of randomly stopped $U$-statistics. Proc. Amer. Math. Soc. 125 (1997) 917-925. MR 1350937.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Chris Barnett and Ivan F. Wilde. Random times and time projections . Proc. Amer. Math. Soc. 110 (1990) 425-440. MR 1021894.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] John Elton. Continuity properties of optimal stopping value . Proc. Amer. Math. Soc. 105 (1989) 736-746. MR 949876.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] D. Blackwell and S. Ramakrishnan. Stationary plans need not be uniformly adequate for leavable, Borel gambling problems . Proc. Amer. Math. Soc. 102 (1988) 1024-1027. MR 934886.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] T. P. Hill. Prophet inequalities and order selection in optimal stopping problems . Proc. Amer. Math. Soc. 88 (1983) 131-137. MR 691293.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] T. P. Hill and Robert P. Kertz. Additive comparisons of stop rule and supremum expectations of uniformly bounded independent random variables . Proc. Amer. Math. Soc. 83 (1981) 582-585. MR 627697.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] M. Hoffmann-Ostenhof, T. Hoffmann-Ostenhof and B. Simon. Brownian motion and a consequence of Harnack's inequality: nodes of quantum wave functions . Proc. Amer. Math. Soc. 80 (1980) 301-305. MR 577764.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Y. S. Chow and Jack Cuzick. Moment conditions for the existence and nonexistence of optimal stopping rules for $S\sb{n}/n\sp{1}$ . Proc. Amer. Math. Soc. 75 (1979) 300-307. MR 532155.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Robert Chen. A simple proof of a theorem of Chacon . Proc. Amer. Math. Soc. 60 (1976) 273-275. MR 0420828.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1